# SDR DALA2025090206514

- Difficulty date: August 31, 2025
- Submitted: September 2, 2025
- Operation: Air carrier
- Aircraft: N821NW
- Make and model: Airbus A330-323
- Aircraft serial: 0865
- Aircraft time: 80,162 hours, 10,452 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN FRAME C61, FWD SIDE OF FRAME HAS TOOLING MARKS IN THE RADIUS OF SKIN ATTACH CLIP BETWEEN STR 1L.   REPAIRED PER ERA 627429-14 REV. ORIG.  (1174825)
